Alert archive / California / Heat Advisories in 2021
Heat Advisory 2, NWS Hanford, CA
NWS Hanford, CA issued this heat advisory at Jun 2, 2021, 10:18 PM PDT. It took effect at Jun 3, 2021, 12:00 PM PDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 2, 2021, 10:18 PM PDT (05:18 UTC)
- In effect from
- Jun 3, 2021, 12:00 PM PDT
- Expired
- Jun 3, 2021, 8:00 PM PDT
- In force
- 8 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
743 WWUS76 KHNX 030518 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1018 PM PDT Wed Jun 2 2021 CAZ189-031330- /O.EXB.KHNX.EH.W.0003.210603T1900Z-210604T0300Z/ Bakersfield- Including the city of Bakersfield 1018 PM PDT Wed Jun 2 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM PDT THURSDAY... * WHAT...Afternoon high temperatures of 102 to 107 degrees. * WHERE...South end of the San Joaquin Valley, including the city of Bakersfield. * WHEN...From noon to 8 PM PDT Thursday. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ198-199-031330- /O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 1018 PM PDT Wed Jun 2 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... * WHAT...For high temperatures of 102 to 110 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...Until 8 PM PDT Thursday. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ179-182>188-190-191-031330- /O.NEW.KHNX.HT.Y.0002.210603T1900Z-210604T0300Z/ West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno- Tulare County-Southern Kings County- Western San Joaquin Valley in Kern County- Eastern San Joaquin Valley in Kern County- Central Sierra Foothills-Southern Sierra Foothills- Including the cities of Avenal, Coalinga, San Luis Reservoir, Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, Auberry, North Fork, Mariposa, Springville, and Three Rivers 1018 PM PDT Wed Jun 2 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM PDT THURSDAY... * WHAT...Afternoon high temperatures between 98 to 103. Local areas up to 106 in the coastal hills and lower Sierra foothills from Fresno County southward into Kern County. * WHERE...The Central San Joaquin Valley including Fresno, Kings, Tulare and Kern county north of the Bakersfield area. Also included are the Southern Sierra Foothills and portions of the coastal range. * WHEN...From noon to 8 PM PDT Thursday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CMc/CB
3 follow-up statements
399 WWUS76 KHNX 031303 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 603 AM PDT Thu Jun 3 2021 CAZ189-032100- /O.CON.KHNX.EH.W.0003.210603T1900Z-210604T0300Z/ Bakersfield- Including the city of Bakersfield 603 AM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... * WHAT...Afternoon high temperatures of 102 to 107 degrees. * WHERE...South end of the San Joaquin Valley, including the city of Bakersfield. * WHEN...From noon to 8 PM PDT today. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ198-199-032100- /O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Indian Wells Valley-Kern County Desert- Including the cities of Inyokern, Ridgecrest, Rosamond, California City, Randsburg, Edwards AFB, and Mojave 603 AM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...For high temperatures of 102 to 110 degrees. * WHERE...Indian Wells Valley and Kern County Desert. * WHEN...Until 8 PM PDT today. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ179-182>188-190-191-032100- /O.CON.KHNX.HT.Y.0002.210603T1900Z-210604T0300Z/ West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno- Tulare County-Southern Kings County- Western San Joaquin Valley in Kern County- Eastern San Joaquin Valley in Kern County- Central Sierra Foothills-Southern Sierra Foothills- Including the cities of Avenal, Coalinga, San Luis Reservoir, Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, Auberry, North Fork, Mariposa, Springville, and Three Rivers 603 AM PDT Thu Jun 3 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM PDT THIS EVENING... * WHAT...Afternoon high temperatures between 98 to 103. Local areas up to 106 in the coastal hills and lower Sierra foothills from Fresno County southward into Kern County. * WHERE...The Central San Joaquin Valley including Fresno, Kings, Tulare and Kern county north of the Bakersfield area. Also included are the Southern Sierra Foothills and portions of the coastal range. * WHEN...From noon to 8 PM PDT today. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ DS
752 WWUS76 KHNX 031908 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 1208 PM PDT Thu Jun 3 2021 CAZ198-040300- /O.NEW.KHNX.EH.W.0004.210604T1900Z-210605T0300Z/ /O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Indian Wells Valley- Including the cities of Inyokern and Ridgecrest 1208 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM PDT FRIDAY... * WHAT...For high temperatures of 102 to 110 degrees. * WHERE...Indian Wells Valley in northeastern Kern County. * WHEN...Until 8 PM PDT this evening and again Noon PDT Friday until 8 PM PDT Friday evening. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ189-040300- /O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Bakersfield- Including the city of Bakersfield 1208 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Afternoon high temperatures of 102 to 105 degrees. * WHERE...South end of the San Joaquin Valley, including the city of Bakersfield. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ199-040300- /O.CON.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Kern County Desert- Including the cities of Rosamond, California City, Randsburg, Edwards AFB, and Mojave 1208 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...For high temperatures of 102 to 110 degrees. * WHERE...Southeastern Kern County desert areas. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Extreme heat will increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ179-182>188-190-191-040300- /O.CON.KHNX.HT.Y.0002.000000T0000Z-210604T0300Z/ West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno- Tulare County-Southern Kings County- Western San Joaquin Valley in Kern County- Eastern San Joaquin Valley in Kern County- Central Sierra Foothills-Southern Sierra Foothills- Including the cities of Avenal, Coalinga, San Luis Reservoir, Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, Auberry, North Fork, Mariposa, Springville, and Three Rivers 1208 PM PDT Thu Jun 3 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Afternoon high temperatures between 98 to 103. Local areas up to 106 in the coastal hills and lower Sierra foothills from Fresno County southward into Kern County. * WHERE...The Central San Joaquin Valley including Fresno, Kings, Tulare and Kern county north of the Bakersfield area. Also included are the Southern Sierra Foothills and portions of the coastal range. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ BSO
643 WWUS76 KHNX 040301 NPWHNX URGENT - WEATHER MESSAGE National Weather Service Hanford CA 801 PM PDT Thu Jun 3 2021 CAZ198-041100- /O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ /O.CON.KHNX.EH.W.0004.210604T1900Z-210605T0300Z/ Indian Wells Valley- Including the cities of Inyokern and Ridgecrest 801 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 8 PM PDT FRIDAY... ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... * WHAT...For high temperatures of 102 to 110 degrees. * WHERE...Indian Wells Valley. * WHEN...Until 8 PM PDT this evening and again Noon PDT Friday until 8 PM PDT Friday evening. * IMPACTS...Extreme heat and humidity will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ CAZ189-040415- /O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Bakersfield- Including the city of Bakersfield 801 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... The excessive heat risk has ended, therefore the warning will be allowed to expire. $$ CAZ199-040415- /O.EXP.KHNX.EH.W.0003.000000T0000Z-210604T0300Z/ Kern County Desert- Including the cities of Rosamond, California City, Randsburg, Edwards AFB, and Mojave 801 PM PDT Thu Jun 3 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... The excessive heat risk has ended, therefore the warning will be allowed to expire. $$ CAZ179-182>188-190-191-040415- /O.EXP.KHNX.HT.Y.0002.000000T0000Z-210604T0300Z/ West Side Hills-Western San Joaquin Valley-Foggy Bottom-Fresno- Tulare County-Southern Kings County- Western San Joaquin Valley in Kern County- Eastern San Joaquin Valley in Kern County- Central Sierra Foothills-Southern Sierra Foothills- Including the cities of Avenal, Coalinga, San Luis Reservoir, Lemoore Station, Five Points, Kettleman City, Hanford, Lemoore, Corcoran, Fresno, Goshen, Visalia, Tulare, Porterville, Alpaugh, Wasco, Shafter, Delano, Coarsegold, Oakhurst, Squaw Valley, Auberry, North Fork, Mariposa, Springville, and Three Rivers 801 PM PDT Thu Jun 3 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... The excessive heat risk has ended, therefore the advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this heat advisory went out at Jun 2, 5:42 PM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Jun 2, 5:42 PM PDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Hanford CA 542 PM PDT Wed Jun 2 2021 ...Updated Air Quality section... .SYNOPSIS... Triple digit heat can be expected over much of the San Joaquin Valley, lower foothills and the Kern County desert through the end of the week. There is a slight chance of afternoon and early evening thunderstorms near the Sierra crest this week, especially Thursday. High temperatures will trend lower each day Saturday through early next week and end up near normal by Tuesday. Otherwise, dry weather will prevail over the district for the next several days. && .DISCUSSION... Some cumulus clouds developing over the sierra high country. Otherwise sunny and clear across the the central CA interior. An isolated shower will be possible over the high sierra through the early afternoon. Stronger gradients from the coast to the interior may lead to breezy onshore winds in the west and central parts of the SJ valley. Winds will downslope the coastal hills and Tehachapi Mountain leading to dry and warm conditions in the south valley and Mojave desert area through the evening. Heat indexes start to lower tonight except in the lower foothills in locales in the thermal belt where temperatures remain elevated. Also minimal cooling in the Mojave area due warming downslope winds. Models show more widespread instability across the sierra Thursday. Water vapor images confirm some mid and upper moisture along and east of the sierra. Surface wind convergence should initiate convection and combine with the sierra moisture for some shower activity and possible thunder Thursday afternoon. Isolated showers will continue to be possible over the high sierra through Friday. The ridge starts to weekend over the weekend but triple digit temperature may be probable through Saturday. The ridge weakens and shifts towards the Sonoran desert Sunday as a trough moves through the Pacific Northwest. Models show stronger onshore west flow over Ncal expanding southward into central CA Monday as a trough digs further south along the CA coast. The stronger westerlies bring a cool maritime flow across the west coast for next week. Although the trough will be moisture deficient, this system should result in much cooler temperatures along with stronger onshore winds. Thus temperatures should be much closer to normal over much of the district by early next week. && .AVIATION... VFR conditions can be expected throughout the central California interior for at least the next 24 hours. && .AIR QUALITY ISSUES... On Thursday June 3 2021... Unhealthy for sensitive groups in Fresno... Kern... and Tulare Counties and Sequoia National Park and Forest. Further information is available at Valleyair.org && .CERTAINTY... The level of certainty for days 1 and 2 is medium. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.html for additional information an/or to provide feedback. && .HNX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM PDT this evening for CAZ180-181-190. Excessive Heat Warning until 8 PM PDT this evening for CAZ179- 182>189-191. Excessive Heat Warning until 8 PM PDT Thursday for CAZ198-199. && public...MV aviation....BSO weather.gov/hanford
In the hours before
Special weather statement, Jun 2, 4:20 PM PDT, 5 hours 58 minutes before
Special Weather Statement National Weather Service San Joaquin Valley CA 420 PM PDT Wed Jun 2 2021 CAZ192-022345- Central Sierra CA- 420 PM PDT Wed Jun 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MARIPOSA AND NORTHEASTERN MADERA COUNTIES UNTIL 445 PM PDT... At 419 PM PDT, Doppler radar was tracking a strong thunderstorm 14 miles east of Yosemite Valley, or 16 miles southwest of June Lake. This storm was nearly stationary. Pea size hail and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Merced Lake Ranger Station. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3775 11933 3763 11923 3752 11939 3771 11955 TIME...MOT...LOC 2319Z 066DEG 3KT 3766 11934 CMc
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:08 PM PDT | Excessive Heat Warning | HNX | 32 hr | |
| Jun 3, 3:55 PM PDT | Special Weather Statement | HNX | Mono | 50 min |
Nearby
Heat Advisories in California, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.